Access count of this item: 393

Files in This Item:
File Description SizeFormat 
KJ00007227088.pdf4.69 MBAdobe PDFView/Open
Title: 無限系の非平衡統計力学(講義ノート)
Authors: 田崎, 秀一  KAKEN_name
Author's alias: Tasaki, Shuichi
Issue Date: 5-Jun-2011
Publisher: 物性研究刊行会
Journal title: 物性研究
Volume: 96
Issue: 3
Start page: 289
End page: 365
Description: この論文は国立情報学研究所の電子図書館事業により電子化されました。
Appears in Collections:Vol.96 No.3

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.